Skip to main content
×
×
Home

Novikov P. S.. Ob algoritmičéskoj nérazréšimosti problémy toždéstva (On algorithmic unsolvability of the word problem). Doklady Akadémii Nauk SSSR, vol. 85 (1952), pp. 709–712.

  • William W. Boone
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 2 *
Loading metrics...

Abstract views

Total abstract views: 24 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 19th February 2018. This data will be updated every 24 hours.